| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.At a later date, the lens was removed and exchanged intraoperatively for a shorter length lens.Cause of the event was reported as unknown.The problem was resolved.
Additional Manufacturer Narrative
Claim# (b)(4).See claim# (b)(4) for fellow eye.
Additional Manufacturer Narrative
B5: upon further review, it has been determined that the event is not mdr reportable.There has been no report of serious injury or malfunction.Initial mdr is not applicable.Claim #: (b)(4).